American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76B03) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Raphaël Danchin. Remarks on the lifespan of the solutions to some models of incompressible fluid mechanics. Proc. Amer. Math. Soc. 141 (2013) 1979-1993.
Abstract, references, and article information   
View Article: PDF

[2] D. Barbato, F. Flandoli and F. Morandin. Uniqueness for a stochastic inviscid dyadic model. Proc. Amer. Math. Soc. 138 (2010) 2607-2617. MR 2607891.
Abstract, references, and article information   
View Article: PDF

[3] Igor Kukavica and Vlad Vicol. On the radius of analyticity of solutions to the three-dimensional Euler equations. Proc. Amer. Math. Soc. 137 (2009) 669-677. MR 2448589.
Abstract, references, and article information   
View Article: PDF

[4] Fabian Waleffe. On some dyadic models of the Euler equations. Proc. Amer. Math. Soc. 134 (2006) 2913-2922. MR 2231615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Takahiro Nishiyama. Pseudo-advection method for the two-dimensional stationary Euler equations. Proc. Amer. Math. Soc. 129 (2001) 429-432. MR 1800232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1